Translator Disclaimer
June 2018 General solution and stability of quattuorvigintic functional equation in matrix paranormed spaces
J. M. Rassias, R. Murali, M. J. Rassias, V. Vithya, A. A. Raj
Tbilisi Math. J. 11(2): 97-109 (June 2018). DOI: 10.32513/tbilisi/1529460025

Abstract

In this current work, we acquire the general solution and Hyers-Ulam stability for a new form of Quattuorvigintic functional equation in Matrix Paranormed Space by using the direct and fixed point methods.

Citation

Download Citation

J. M. Rassias. R. Murali. M. J. Rassias. V. Vithya. A. A. Raj. "General solution and stability of quattuorvigintic functional equation in matrix paranormed spaces." Tbilisi Math. J. 11 (2) 97 - 109, June 2018. https://doi.org/10.32513/tbilisi/1529460025

Information

Received: 19 April 2017; Accepted: 15 March 2018; Published: June 2018
First available in Project Euclid: 20 June 2018

zbMATH: 07172267
MathSciNet: MR3954186
Digital Object Identifier: 10.32513/tbilisi/1529460025

Subjects:
Primary: 39B52‎
Secondary: 32B72, 32B82

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 2 • June 2018
Back to Top